# SDR AALA201708179007

- Difficulty date: August 15, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A321-231
- Aircraft serial: 7636
- Aircraft time: 1,051 hours, 410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHTS ILLUMINATED WITH SWITCH IN ARMED.  SELECTED OFF, BUT LIGHTS REMAIN ON.  MAINTENANCE CONFIRMED EMERGENCY LIGHTS TO NORMAL POSITION. NO FAULT FOUND. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK IAW MM 33-00-00.
